RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1958, Volume 118, Number 6, Pages 1099–1102 (Mi dan22785)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Inversion formula for Zommerfeld integral

G. D. Malyuzhinets

Acoustics Institute Academy of Sciences of the USSR

Full text: PDF file (513 kB)

Bibliographic databases:
Presented: М. А. Леонтович
Received: 05.09.1957

Citation: G. D. Malyuzhinets, “Inversion formula for Zommerfeld integral”, Dokl. Akad. Nauk SSSR, 118:6 (1958), 1099–1102

Citation in format AMSBIB
\Bibitem{Mal58}
\by G.~D.~Malyuzhinets
\paper Inversion formula for Zommerfeld integral
\jour Dokl. Akad. Nauk SSSR
\yr 1958
\vol 118
\issue 6
\pages 1099--1102
\mathnet{http://mi.mathnet.ru/dan22785}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0099574}
\zmath{https://zbmath.org/?q=an:0089.08802}


Linking options:
  • http://mi.mathnet.ru/eng/dan22785
  • http://mi.mathnet.ru/eng/dan/v118/i6/p1099

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. A. Zapunidi, A. V. Popov, “Physical pattern of wave emission in a wedge-shaped region: Generalization of the transverse diffusion method”, Comput. Math. Math. Phys., 47:9 (2007), 1514–1527  mathnet  crossref  mathscinet
  • Number of views:
    This page:76
    Full text:56

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020